Numerical-analytic method for the investigation of multipoint boundary-value problems for systems of differential equations with transformed argument

  • Ya. I. Bigun
  • M. P. Filipchuk


The problem of existence and approximate construction is studied for the solution of a nonlinear system of differential equations with a transformed argument and linear multipoint boundary conditions.
How to Cite
Bigun, Y. I., and M. P. Filipchuk. “Numerical-Analytic Method for the Investigation of Multipoint Boundary-Value Problems for Systems of Differential Equations With Transformed Argument”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 50, no. 11, Nov. 1998, pp. 1581–1584,
Short communications